# SDR AALA20120522001

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 40,359 hours, 10,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR SLIDE DIFFICULT TO DISARM.  REMOVED AND REPLACED RIGHT NUMBER 1 DOOR SLIDE AND RESERVOIR BOTTLE.
